Journal of Symbolic Logic

Hierarchies Over Recursive Well-Orderings

Herbert Enderton and David Luckham

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 4 (1964), 183-190.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734977

Mathematical Reviews number (MathSciNet)
MR221940

Zentralblatt MATH identifier
0219.02034

JSTOR
links.jstor.org

Citation

Enderton, Herbert; Luckham, David. Hierarchies Over Recursive Well-Orderings. J. Symbolic Logic 29 (1964), no. 4, 183--190. https://projecteuclid.org/euclid.jsl/1183734977


Export citation